# SDR DALA1100436810

- Difficulty date: December 8, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 38,348 hours, 12,466 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 GIRT BAR HAS CORRODED RESTRAINT.  REPLACED RESTRAINT.
